# SDR SWAA050908

- Difficulty date: March 24, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 33,665 hours, 28,812 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Part number: 6546874
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND VERTICAL STAB LT & RT DRAG ANGLES CORRODED.  REMOVED AND REPLACED ANGLES PER SRM.
